# SDR TSAA9655093

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, CORROSION NOTED ON VERTICAL STABILIZER LEFT SIDE BETWEEN FS 111 - FS 113.  REPAIRED PER ECO 2509 R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
